Skip to main content

Ladder relations for a class of matrix valued orthogonal polynomials

Deaño, Alfredo, Eijsvoogel, Bruno, Román, Pablo (2021) Ladder relations for a class of matrix valued orthogonal polynomials. Studies in Applied Mathematics, 146 (2). pp. 463-497. ISSN 0022-2526. (doi:10.1111/sapm.12351) (KAR id:80236)

PDF Publisher pdf
Language: English

Download (459kB) Preview
[thumbnail of sapm.12351.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
PDF Pre-print
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of Final2.pdf]
Official URL


Using the theory introduced by Casper and Yakimov, we investigate the structure of algebras of differential and difference operators acting on matrix valued orthogonal polynomials (MVOPs) on \(\Bbb R\), and we derive algebraic and differential relations for these MVOPs. A particular case of importance is that of MVOPs with respect to a matrix weight of the form W(x)=e\(^{-v(x)}\)e\(^{xA}\)e\(^{xA*}\) on the real line, where v is a scalar polynomial of even degree with positive leading coefficient and A is a constant matrix.

Item Type: Article
DOI/Identification number: 10.1111/sapm.12351
Uncontrolled keywords: integrable systems, ladder relations, mathematical physics, non–Abelian Toda lattice, orthogonal polynomials
Subjects: Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Alfredo Deano Cabrera
Date Deposited: 25 Feb 2020 17:58 UTC
Last Modified: 02 Jun 2021 09:30 UTC
Resource URI: (The current URI for this page, for reference purposes)
Deaño, Alfredo:
  • Depositors only (login required):